# SDR IPXA2014012981626

- Difficulty date: January 3, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 11,617 hours, 7,204 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53278424206
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 10YR, MAIN DECK CARGO TRACK AT FRAME 62, Y953 CORRODED.  REPAIRED IAW SRM 53-10-16, PARA 4, FIG 201.
